The Michigan Mathematical Journal

Homotopy products for $H$-spaces.

Martin Arkowitz

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 10, Issue 1 (1963), 1-9.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028998818

Digital Object Identifier
doi:10.1307/mmj/1028998818

Mathematical Reviews number (MathSciNet)
MR0148066

Zentralblatt MATH identifier
0118.18405

Subjects
Primary: 55.40

Citation

Arkowitz, Martin. Homotopy products for $H$-spaces. Michigan Math. J. 10 (1963), no. 1, 1--9. doi:10.1307/mmj/1028998818. https://projecteuclid.org/euclid.mmj/1028998818


Export citation